# SDR HEER20151028837

- Difficulty date: October 28, 2015
- Submitted: October 28, 2015
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 13,423 hours
- Engine: Allsn 250C47B
- Engine time: 7,215 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWG120566
- Condition: Spalled
- Location: Nr 5
- Part time: 1,437 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 BEARING REMOVED DUE TO PROBABLE SPALLING AT OUTER RACE SPLIT.
